MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT ARCADIS ORDIC; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT ARCADIS ORDIC; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10143407
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting facility phone number is: (b)(6) siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred when using the arcadis ordic system.There was no display on the monitor and the patient images could not be displayed.There was no report of any adverse effect to the health status of the involved patient.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.As the customer neither notified our on-site service organization or forwarded details of this incident and, moreover, the on-site measures were not initiated by siemens but by the customer themself, the investigation could only be concluded on the basis of the available data.The hospital technician investigated the situation on site and found that the pc was not booting.According to his own information, all circuit boards within the pc m470 were cleaned, the software reloaded and system settings reconfigured.After that, the system was running properly again.Further information about the root cause would require a deeper analysis of the log files and an examination of the defective part.Unfortunately, neither of these is possible for the reasons stated above.The affected part has been repaired by a non-siemens organization.A possible general error, which would require corrective measures of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS ORDIC
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11071890
Report Number3004977335-2020-59707
Device Sequence Number16971723
Product Code OWB
UDI-Device Identifier04056869009025
UDI-Public04056869009025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143407
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/24/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1